Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Red spot on the arm after the TB dose - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help yu
User :   hi
User :   i got a tb shot about a week ago
Doctor :   ok
User :   i only had a small red dot on my arm, and i went to the doctors to check it out after two days. the doctor said i was fine
User :   but the small red dot dissappearead
User :   and now a bigger red spot has appeared
Doctor :   wats your age
User :   im 16
Doctor :   why did yu get the TB thats BCG dose
User :   um im not sure, my doctor just gave me the shot.
Doctor :   are yu suffering from any medical illness
User :   well recently i had a bladder infection and a minor kidney infection
Doctor :   ok
User :   but i already took antibiotics for it
Doctor :   ok
Doctor :   are yu having fever cough
Doctor :   chest pain
User :   nope
Doctor :   the reaction thats in your arm
Doctor :   is the gradual process after the
Doctor :   TB dose
Doctor :   when was it given
User :   last firday
Doctor :   any ulcer or swelling inthe those areas

Doctor :   its almost 1 week now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor